Alert archive / California / Winter Storm Warnings in 2008

Winter Storm Warning 7, NWS Las Vegas, NV

November 24, 2008Inyo County, California

NWS Las Vegas, NV issued this winter storm warning at Nov 24, 2008, 3:07 PM PST for Inyo County, California. It took effect at Nov 25, 2008, 10:00 PM PST. It was in force for 24 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 24, 2008, 3:07 PM PST (23:07 UTC)
In effect from
Nov 25, 2008, 10:00 PM PST
Expired
Nov 26, 2008, 10:00 PM PST
In force
24 hr
Issued by
NWS Las Vegas, NV

County Inyo County, CA

What was reported inside it

TimeReportWhereRemark
Nov 26, 12:00 PM PSTHEAVY SNOW 8.210 Sw Lone Pine, CAAN ESTIMATED 8.2 INCHES OF SNOW FELL AT THE COTTONWOOD SNOTEL AT AN ELEVATION OF 10150 FEET BETWEEN MIDNIGHT AND NOON PST ON NOVEMBER 26TH.
Nov 26, 12:00 PM PSTHEAVY SNOW 8.86 Se South Lake, CAAN ESTIMATED 8.8 INCHES OF SNOW FELL AT THE BIG PINE CREEK SNOTEL AT AN ELEVATION OF 9800 FEET BETWEEN 200 PST AND 1900 PST ON NOVEMBER 26TH. 8.1 INCHES FELL BETWEEN 200 PST AND 1400 PST ON NOVEMBER 26TH.
Nov 26, 3:45 PM PSTSNOW 41 Wnw Aspendell, CAA SPOTTER MEASURED 4 INCHES OF SNOW IN ASPENDELL AT ABOUT 8500 FEET IN ELEVATION.
Nov 26, 5:00 PM PSTSNOW 6.65 Sse Aspendell, CATHE SAWMILL SNOTEL SITE HAD AN ESTIMATED 6.6 INCHES OF SNOW AT AN ELEVATION OF 10200 FEET BETWEEN 100 PST AND 1700 PST ON NOVEMBER 26TH.
Nov 26, 7:00 PM PSTHEAVY SNOW 8.86 Se South Lake, CAAN ESTIMATED 8.8 INCHES OF SNOW FELL AT THE BIG PINE CREEK SNOTEL AT AN ELEVATION OF 9800 FEET BETWEEN 200 PST AND 1900 PST ON NOVEMBER 26TH. 8.1 INCHES FELL BETWEEN 200 PST AND 1400 PST ON NOVEMBER 26TH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 11.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2008-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2008-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2743 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KVEF 242307
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 PM PST MON NOV 24 2008

.A PACIFIC STORM WILL MOVE INTO THE CALIFORNIA COAST LATE
TUESDAY...AND BRING HEAVY SNOW TO THE SOUTHERN SIERRA TUESDAY
EVENING THROUGH WEDNESDAY EVENING.

CAZ519-521-251200-
/O.UPG.KVEF.WS.A.0008.081126T0200Z-081127T0600Z/
/O.NEW.KVEF.WS.W.0007.081126T0200Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
307 PM PST MON NOV 24 2008

...WINTER STORM WARNING IN EFFECT FROM 6 PM TUESDAY TO 10 PM PST
WEDNESDAY ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW FOR THE EASTERN SIERRA SLOPES AND
WHITE MOUNTAINS OF INYO COUNTY...WHICH IS IN EFFECT FROM 6 PM
TUESDAY TO 10 PM PST WEDNESDAY. THIS REPLACES THE WINTER STORM
WATCH PREVIOUSLY IN EFFECT.

SNOW IS EXPECTED TO BEGIN ON THE EAST SLOPES OF THE SOUTHERN
SIERRA AND WHITE MOUNTAINS OF INYO COUNTY TUESDAY NIGHT AND
CONTINUE...HEAVY AT TIMES...THROUGH WEDNESDAY EVENING. SNOW LEVELS
SHOULD START ABOVE 7500 FEET THEN GRADUALLY LOWER TO AROUND 6000
FEET LATE WEDNESDAY. STORM TOTAL ACCUMULATIONS BETWEEN 1 AND
2 FEET CAN BE EXPECTED ABOVE 7000 FEET BEFORE THE SYSTEM SLOWLY
MOVES EAST OF THE REGION THANKSGIVING DAY.

SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS OVER THE
MOUNTAIN PASSES ABOVE 7000 FEET SUCH AS WESTGARD PASS ALONG STATE
ROUTE 168 IN THE WHITE MOUNTAINS. IF YOU MUST TRAVEL...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

ADAIR
7 follow-up statements
000 
WWUS45 KVEF 251123
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
323 AM PST TUE NOV 25 2008

.A PACIFIC STORM WILL MOVE INTO THE CALIFORNIA COAST LATE
TODAY...AND BRING HEAVY SNOW TO THE SOUTHERN SIERRA THIS EVENING
THROUGH WEDNESDAY EVENING.

CAZ519-521-252330-
/O.CON.KVEF.WS.W.0007.081126T0200Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
323 AM PST TUE NOV 25 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 10 PM PST WEDNESDAY ABOVE 7000 FEET...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT FOR THE
EASTERN SIERRA SLOPES AND THE WHITE MOUNTAINS OF INYO COUNTY FROM
6 PM THIS EVENING TO 10 PM PST WEDNESDAY.

SNOW IS EXPECTED TO BEGIN ON THE EAST SLOPES OF THE SOUTHERN
SIERRA AND WHITE MOUNTAINS OF INYO COUNTY TONIGHT AND
CONTINUE...HEAVY AT TIMES...THROUGH WEDNESDAY EVENING. SNOW LEVELS
SHOULD START ABOVE 7500 FEET THEN GRADUALLY LOWER TO AROUND 6000
FEET LATE WEDNESDAY. STORM TOTAL ACCUMULATIONS BETWEEN 1 AND 2
FEET CAN BE EXPECTED ABOVE 7000 FEET BEFORE THE SYSTEM SLOWLY
MOVES EAST OF THE REGION THANKSGIVING DAY.

SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS OVER THE
MOUNTAIN PASSES ABOVE 7000 FEET SUCH AS WESTGARD PASS ALONG STATE
ROUTE 168 IN THE WHITE MOUNTAINS. IF YOU MUST TRAVEL...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

MORGAN
000 
WWUS45 KVEF 252321
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
321 PM PST TUE NOV 25 2008

.A PACIFIC STORM WILL MOVE INTO THE CALIFORNIA COAST LATE TODAY...
AND BRING HEAVY SNOW TO THE SOUTHERN SIERRA THIS EVENING THROUGH
WEDNESDAY EVENING.

CAZ519-521-260730-
/O.EXT.KVEF.WS.W.0007.081126T0600Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
321 PM PST TUE NOV 25 2008

...WINTER STORM WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST WEDNESDAY...

THE WINTER STORM WARNING FOR HEAVY SNOW IS NOW IN EFFECT FROM 10
PM THIS EVENING TO 10 PM PST WEDNESDAY.

SNOW IS EXPECTED TO BEGIN ON THE EAST SLOPES OF THE SOUTHERN
SIERRA AND IN THE WHITE MOUNTAINS OF INYO COUNTY TONIGHT AND
CONTINUE...HEAVY AT TIMES...THROUGH WEDNESDAY EVENING. SNOW
LEVELS SHOULD START ABOVE 8000 FEET THEN GRADUALLY LOWER TO
AROUND 6000 FEET LATE WEDNESDAY. STORM TOTAL ACCUMULATIONS BETWEEN
1 AND 2 FEET CAN BE EXPECTED ABOVE 7000 FEET BEFORE THE SYSTEM
SLOWLY MOVES EAST OF THE REGION ON THANKSGIVING DAY.

SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS OVER THE
MOUNTAIN PASSES ABOVE 7000 FEET SUCH AS WESTGARD PASS ALONG STATE
ROUTE 168 IN THE WHITE MOUNTAINS. IF YOU MUST TRAVEL...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NVZ019-260730-
/O.NEW.KVEF.WS.A.0009.081126T2200Z-081127T1800Z/
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING...THE TOWN OF MT CHARLESTON
321 PM PST TUE NOV 25 2008

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WATCH FOR THE POTENTIAL FOR HEAVY SNOW FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY MORNING.

A STORM SYSTEM WILL APPROACH THE COAST OF SOUTHERN CALIFORNIA
TONIGHT BEFORE MOVING EASTWARD AND PASSING ACROSS THE REGION ON
WEDNESDAY. ALTHOUGH THIS SYSTEM IS QUITE WARM AND SNOW LEVELS WILL
START OUT HIGH AROUND 9000 FEET TONIGHT...IT WILL HAVE A TREMENDOUS
AMOUNT OF MOISTURE TO WORK WITH. SNOW LEVELS ARE EXPECTED TO LOWER
TO AROUND 8000 FEET BY WEDNESDAY AFTERNOON AND LOWER FURTHER TO
AROUND 6500 FEET BY THE MORNING OF THANKSGIVING. ALTHOUGH THE BULK
OF PRECIPITATION IN ASSOCIATION WITH THIS SYSTEM WILL FALL IN THE
FORM OF RAIN ACROSS THE SPRING MOUNTAINS...ENOUGH MOISTURE WILL
STILL EXIST ACROSS THE AREA FROM WEDNESDAY AFTERNOON INTO THURSDAY
MORNING THAT A HEAVY ACCUMULATION OF SNOW IS POSSIBLE...ESPECIALLY
ABOVE 8500 FEET. SNOW IS EXPECTED TO TAPER OFF ACROSS THE REGION
ON THANKSGIVING DAY AS THE SYSTEM DEPARTS TO THE EAST.

THOSE WITH TRAVEL OR RECREATIONAL PLANS TO THE SPRING MOUNTAINS
SHOULD MONITOR THE LATEST FORECASTS FOR FURTHER UPDATES AND PLAN
ACCORDINGLY...INCLUDING BRINGING EXTRA FOOD AND WATER...CHAINS AND
A FLASHLIGHT IN YOUR VEHICLE.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$

STACHELSKI
000 
WWUS45 KVEF 260557
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
957 PM PST TUE NOV 25 2008

.A PACIFIC STORM WILL MOVE INTO CALIFORNIA LATE TONIGHT AND
WEDNESDAY AND INTO NEVADA WEDNESDAY NIGHT. SNOWFALL IS EXPECTED
IN THE SIERRA TONIGHT THROUGH WEDNESDAY EVENING AND WILL BE HEAVY
AT TIMES. SNOWFALL WILL SPREAD INTO THE SPRING MOUNTAINS IN
SOUTHERN NEVADA BY WEDNESDAY AFTERNOON AND WILL CONTINUE THROUGH
WEDNESDAY NIGHT AS THE STORM MOVES INTO NEVADA.

CAZ519-521-261400-
/O.CON.KVEF.WS.W.0007.081126T0600Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
957 PM PST TUE NOV 25 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
WEDNESDAY...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 10
PM PST WEDNESDAY FOR THE EAST SLOPES OF THE SIERRA AND THE WHITE
MOUNTAINS.

SNOW WILL BECOME HEAVY AT TIMES OVERNIGHT ON THE EAST SLOPES OF
THE SOUTHERN SIERRA AND IN THE WHITE MOUNTAINS OF INYO COUNTY AND
WILL CONTINUE THROUGH WEDNESDAY EVENING. SNOW LEVELS SHOULD START
ABOVE 8000 FEET THEN GRADUALLY LOWER TO AROUND 6000 FEET LATE
WEDNESDAY. STORM TOTAL ACCUMULATIONS BETWEEN 1 AND 2 FEET CAN BE
EXPECTED ABOVE 7000 FEET BEFORE THE SYSTEM SLOWLY MOVES EAST OF
THE REGION ON THANKSGIVING DAY.

SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS OVER THE
MOUNTAIN PASSES ABOVE 7000 FEET SUCH AS WESTGARD PASS ALONG STATE
ROUTE 168 IN THE WHITE MOUNTAINS. IF YOU MUST TRAVEL...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NVZ019-261400-
/O.CON.KVEF.WS.A.0009.081126T2200Z-081127T1800Z/
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING...THE TOWN OF MT CHARLESTON
957 PM PST TUE NOV 25 2008

...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING...

A WINTER STORM WATCH FOR HEAVY SNOW REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING FOR THE SPRING
MOUNTAINS IN SOUTHERN NEVADA.

SOME LIGHT SNOW WILL FALL AT HIGHER ELEVATIONS OF THE SPRING
MOUNTAINS TONIGHT BUT SNOWFALL WILL INCREASE WEDNESDAY WHILE SNOW
LEVELS LOWER. HEAVY SNOW IS POSSIBLE FROM WEDNESDAY AFTERNOON INTO
THURSDAY MORNING. SNOW LEVELS WILL START OUT AROUND 9000 FEET
TONIGHT AND WILL LOWER TO AROUND 8000 FEET BY WEDNESDAY AFTERNOON
AND LOWER FURTHER TO AROUND 6500 FEET BY THANKSGIVING MORNING.
ALTHOUGH THE BULK OF PRECIPITATION IN WITH THIS SYSTEM WILL FALL
IN THE FORM OF RAIN ACROSS THE SPRING MOUNTAINS...ENOUGH MOISTURE
WILL STILL EXIST ACROSS THE AREA FROM WEDNESDAY AFTERNOON INTO
THURSDAY MORNING THAT A HEAVY ACCUMULATION OF SNOW IS
POSSIBLE...ESPECIALLY ABOVE 8500 FEET. SNOW IS EXPECTED TO TAPER
OFF ACROSS THE REGION ON THANKSGIVING DAY AS THE SYSTEM DEPARTS TO
THE EAST.

THOSE WITH TRAVEL OR RECREATIONAL PLANS TO THE SPRING MOUNTAINS
SHOULD MONITOR THE LATEST FORECASTS FOR FURTHER UPDATES AND PLAN
ACCORDINGLY...INCLUDING BRINGING EXTRA FOOD AND WATER...CHAINS
AND A FLASHLIGHT IN YOUR VEHICLE.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$
000 
WWUS45 KVEF 261133
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
333 AM PST WED NOV 26 2008

.A PACIFIC STORM WILL MOVE THROUGH CALIFORNIA TODAY AND INTO
NEVADA TONIGHT. SNOW IS EXPECTED IN THE SIERRA THROUGH THIS
EVENING AND WILL BE HEAVY AT TIMES. SNOW WILL SPREAD INTO THE VERY
HIGH ELEVATIONS OF THE SPRING MOUNTAINS IN SOUTHERN NEVADA THIS
AFTERNOON AND WILL CONTINUE INTERMITTENTLY THROUGH THANKSGIVING
MORNING.

CAZ519-521-262000-
/O.CON.KVEF.WS.W.0007.000000T0000Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
333 AM PST WED NOV 26 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 7000 FEET...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT FOR THE
EASTERN SIERRA SLOPES AND THE WHITE MOUNTAINS OF INYO COUNTY UNTIL
10 PM PST THIS EVENING.

SNOW WAS MOVING INTO THE MOUNTAINS OF INYO COUNTY EARLY THIS
MORNING AND WILL CONTINUE THROUGH THIS EVENING. SNOW LEVELS
WILL LOWER FROM 8500 FEET TO AROUND 6000 FEET LATER TODAY. STORM
TOTAL ACCUMULATIONS OF 8 TO 16 INCHES CAN BE EXPECTED ABOVE 7000
FEET BEFORE THE SYSTEM SLOWLY MOVES AWAY ON THANKSGIVING DAY.

SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS OVER THE
MOUNTAIN PASSES ABOVE 7000 FEET...SUCH AS WESTGARD PASS ALONG STATE
ROUTE 168 IN THE WHITE MOUNTAINS. IF YOU MUST TRAVEL...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

NVZ019-262000-
/O.UPG.KVEF.WS.A.0009.081126T2200Z-081127T1800Z/
/O.NEW.KVEF.WW.Y.0002.081127T0000Z-081127T1800Z/
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING...THE TOWN OF MT CHARLESTON
333 AM PST WED NOV 26 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM PST THURSDAY ABOVE 8000 FEET...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM PST THURSDAY FOR AREAS ABOVE 8000 FEET IN THE
SPRING MOUNTAINS. THIS REPLACES THE WINTER STORM WATCH WHICH HAD
BEEN IN EFFECT.

RAIN WILL FALL IN THE SPRING MOUNTAINS TODAY...THEN CHANGE OVER TO
SNOW ABOVE 8000 FEET LATE THIS AFTERNOON AS COLDER AIR MOVES IN.
THE SNOW WILL BECOME MORE INTERMITTENT TONIGHT INTO THANKSGIVING
MORNING...WITH TOTALS OF 4 TO 6 INCHES LIKELY AT THE HIGHER
ELEVATIONS.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MORGAN
000 
WWUS45 KVEF 261722
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
922 AM PST WED NOV 26 2008

.A PACIFIC STORM IS MOVING THROUGH CALIFORNIA TODAY AND INTO NEVADA
TONIGHT. SNOW IS EXPECTED IN THE SIERRA THROUGH THIS EVENING AND
WILL BE HEAVY AT TIMES. SNOW WILL SPREAD INTO THE VERY HIGH
ELEVATIONS OF THE SPRING MOUNTAINS IN SOUTHERN NEVADA THIS
AFTERNOON AND WILL CONTINUE INTERMITTENTLY THROUGH THANKSGIVING
MORNING.

CAZ519-521-270130-
/O.CON.KVEF.WS.W.0007.000000T0000Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
922 AM PST WED NOV 26 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING FOR THE EASTERN SIERRA SLOPES AND WHITE MOUNTAINS OF INYO
COUNTY.

SNOW CURRENTLY FALLING ACROSS THE MOUNTAINS OF INYO COUNTY THIS
MORNING AND IS EXPECTED TO CONTINUE INTO THIS EVENING. AN
ESTIMATED FOUR INCHES OF SNOWFALL HAS ACCUMULATED IN THE TOWN OF
ASPENDELL SO FAR. SNOW LEVELS WILL LOWER FROM 8500 FEET TO AROUND
7000 FEET LATER TODAY. STORM TOTAL ACCUMULATIONS OF 8 TO 12 INCHES
CAN BE EXPECTED ABOVE 7500 FEET BEFORE THE SYSTEM SLOWLY MOVES
AWAY ON THANKSGIVING DAY.

SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS OVER THE
MOUNTAIN PASSES ABOVE 7000 FEET...SUCH AS WESTGARD PASS ALONG
STATE ROUTE 168 IN THE WHITE MOUNTAINS. IF YOU MUST TRAVEL...KEEP
AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

$$

NVZ019-270130-
/O.CON.KVEF.WW.Y.0002.081127T0000Z-081127T1800Z/
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
922 AM PST WED NOV 26 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM PST THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM PST THURSDAY FOR THE SPRING MOUNTAINS AND RED
ROCK CANYON.

A MIX OF RAIN AND SNOW HAS BEEN OBSERVED IN THE SPRING MOUNTAINS
THIS MORNING AND IS EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. AS
COLDER AIR MOVES IN PRECIPITATION SHOULD CHANGE OVER TO ONLY SNOW
ABOVE 7500 FEET. THE SNOW WILL BECOME MORE INTERMITTENT TONIGHT
INTO THANKSGIVING MORNING...WITH TOTALS OF 4 TO 6 INCHES LIKELY AT
THE HIGHER ELEVATIONS.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

LABELLE/KENNEDY
000 
WWUS45 KVEF 262310
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
310 PM PST WED NOV 26 2008

.A PACIFIC STORM WILL CONTINUE TO MOVE ACROSS SOUTHEASTERN CALIFORNIA
AND NEVADA TONIGHT. SNOWFALL WILL CONTINUE ACROSS THE EASTERN SIERRA
AND SPRING MOUNTAINS IN SOUTHERN NEVADA OVERNIGHT AND INTO
THANKSGIVING MORNING. SNOWFALL WILL BE HEAVY AT TIMES.

CAZ519-521-270600-
/O.CON.KVEF.WS.W.0007.000000T0000Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
310 PM PST WED NOV 26 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING FOR THE EASTERN SIERRA SLOPES AND THE WHITE MOUNTAINS.

SNOW CURRENTLY FALLING ACROSS THE MOUNTAINS OF INYO COUNTY IS
EXPECTED TO CONTINUE INTO TONIGHT. SNOW LEVELS WILL LOWER TO
AROUND 7000 FEET BY EARLY EVENING...WITH STORM TOTAL
ACCUMULATIONS AROUND 8 TO 10 INCHES AT HIGHER ELEVATIONS BEFORE
THE SYSTEM SLOWLY MOVES AWAY ON THANKSGIVING DAY.

SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS OVER THE
MOUNTAIN PASSES ABOVE 7000 FEET...SUCH AS WESTGARD PASS ALONG
STATE ROUTE 168 IN THE WHITE MOUNTAINS. IF YOU MUST TRAVEL...KEEP
AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

$$

NVZ019-270715-
/O.CON.KVEF.WW.Y.0002.081127T0000Z-081127T1800Z/
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING...THE TOWN OF MT CHARLESTON
310 PM PST WED NOV 26 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY. 

A MIX OF RAIN AND SNOW HAS BEEN OBSERVED IN THE SPRING MOUNTAINS
TODAY AND IS EXPECTED TO CONTINUE THROUGH THE EVENING. 6 INCHES OF
SNOW HAS FALLEN AT 8500 FEET AND AN ESTIMATED 1 INCH AT 75OO FEET. THE
SNOW WILL BECOME MORE INTERMITTENT TONIGHT INTO THANKSGIVING
MORNING...WITH TOTALS OF 4 TO 8 INCHES LIKELY ABOVE 7500 FEET.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS45 KVEF 270602
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1002 PM PST WED NOV 26 2008

.A PACIFIC STORM WILL CONTINUE TO MOVE ACROSS SOUTHEASTERN
CALIFORNIA AND NEVADA TONIGHT. SNOWFALL WILL CONTINUE ACROSS THE
EASTERN SIERRA AND SPRING MOUNTAINS IN SOUTHERN NEVADA OVERNIGHT
AND INTO THANKSGIVING MORNING. SNOWFALL WILL BE HEAVY AT TIMES.

CAZ519-521-270715-
/O.EXP.KVEF.WS.W.0007.000000T0000Z-081127T0600Z/
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
1002 PM PST WED NOV 26 2008

...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING FOR
THE EAST SLOPE OF THE SOUTHERN SIERRA AND THE WHITE MOUNTAINS OF
INYO COUNTY.

LIGHT SNOW WILL CONTINUE UNTIL ABOUT 4 AM THANKSGIVING MORNING AS
AN AREA OF LOW PRESSURE SLOWLY MOVES INLAND OVER SOUTHERN
CALIFORNIA. AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS POSSIBLE
THROUGH 4 AM.

$$

NVZ019-271400-
/O.CON.KVEF.WW.Y.0002.000000T0000Z-081127T1800Z/
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING...THE TOWN OF MT CHARLESTON
1002 PM PST WED NOV 26 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY FOR THE SPRING MOUNTAINS. 

A MIX OF RAIN AND SNOW WILL CONTINUE OVERNIGHT AND INTO
THANKSGIVING MORNING. 6 INCHES OF SNOW WAS REPORTED AT 8500 FEET
AND AN ESTIMATED 1 INCH AT 7500 FEET. A TOTAL OF 4 TO 8 INCHES IS
LIKELY ABOVE 7500 FEET.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

PIERCE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this winter storm warning went out at Nov 24, 10:15 AM PST, 4 hours 52 minutes earlier.

Area forecast discussion, Nov 24, 10:15 AM PST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1015 AM PST MON NOV 24 2008

.SYNOPSIS...A DRAMATIC CHANGE IN THE WEATHER IS IN STORE TUESDAY
THROUGH THANKSGIVING WEEKEND. THE FIRST IN A SERIES OF PACIFIC
STORMS WILL REACH THE WEST COAST TUESDAY THEN MOVE INLAND TUESDAY
NIGHT AND WEDNESDAY...BRINGING WIDESPREAD RAIN TO THE VALLEYS AND
SNOW TO THE MOUNTAINS WEDNESDAY INTO THANKSGIVING DAY. A BRIEF BREAK
BETWEEN STORMS IS EXPECTED THURSDAY NIGHT BEFORE A SECOND PACIFIC
SYSTEM BRINGS ANOTHER CHANCE OF RAIN AND SNOW TO THE REGION NEXT
WEEKEND.
&&

.UPDATE...THE TRENDS TODAY LOOK OKAY THOUGH PERSISTENCE AND 12Z
MOS GUIDANCE INDICATE FORECAST TEMPERATURES THIS AFTERNOON MAY BE A
COUPLE DEGREES ON THE HIGH SIDE. THE 12Z GFS AND NAM SOLUTIONS ARE
LINED UP QUITE WELL WITH THE DETAILS OF THE INCOMING PACIFIC SYSTEM.
THEY BOTH SHOW A PRELIMINARY BAND OF MID LEVEL MOISTURE CROSSING THE
AREA TUESDAY WHICH COULD PRODUCE SOME LIGHT RAIN. MORE
SIGNIFICANTLY...THEY BOTH SHOW A BULLSEYE OF MOISTURE COMBINED WITH
STRONG ASCENT OVER SOUTHERN NEVADA AND THE COLORADO RIVER VALLEY
AROUND 18Z WEDNESDAY. ALSO...FORECAST SOUNDINGS INDICATE SNOW
LEVELS...QUITE HIGH...AROUND 8500-9000 FEET FOR THE SOUTHERN NEVADA
MOUNTAINS WEDNESDAY WHEN THE MAJORITY OF THE PRECIPITATION SHOULD
FALL. THE FORECAST TRENDS ARE ON TRACK...BUT SNOW LEVELS WILL NEED
TO BE RAISED AND POPS COULD PROBABLY BE INCREASED ANOTHER 10-20
PERCENT. THESE DETAILS WILL BE IMPLEMENTED IN THE NEXT ROUTINE
FORECAST PACKAGE. -ADAIR-
&&

.PREV DISCUSSION.../330 AM PST MON NOV 24 2008/

.SHORT TERM...SATELLITE CLEARLY SHOWS THE MAIN PLAYERS IN THE SHORT
TERM. THE FIRST IS A CUTOFF LOW PRESSURE SYSTEM NEAR 35N 135W
/FORMERLY THE SOUTHERN PART OF A FULL LATITUDE TROUGH WHICH SPLIT
SUNDAY/. THE SECOND IS A NORTHERN STREAM SHORTWAVE TROUGH JUST SOUTH
OF THE ALEUTIAN ISLANDS. THE THIRD IS AN AREA OF SUBTROPICAL
MOISTURE BEGINNING TO GATHER NEAR 20N 122W. YET AGAIN...THE MODELS
SHOW SIGNIFICANT DIFFERENCES IN THE EVOLUTION OF THESE FEATURES. AS
HAS BEEN THE CASE FOR A FEW DAYS NOW...THE 00Z RUN OF THE GFS WAS
FASTER THAN THE 00Z ECMWF BRINGING THE CUTOFF LOW INTO CALIFORNIA.
IN SITUATIONS INVOLVING CUTOFF LOWS...THE ECMWF IS FREQUENTLY THE
SLOWEST MODEL...AND THE GFS FREQUENTLY TRENDS TOWARDS THE ECMWF OVER
TIME. NO SUCH TREND WAS SEEN FOR THE PAST FEW DAYS...AS THE MODELS
HAVE HAD EXCELLENT RUN TO RUN CONSISTENCY. HOWEVER...THE 06Z GFS HAS
THROWN AN INTERESTING TWIST INTO THE PLOT...AS IT HAS TRENDED
DRAMATICALLY SLOWER...EVEN SLOWER THAN THE 00Z ECMWF. THE 06Z AND
18Z RUNS HAVE BEEN KNOWN TO DO ODD THINGS WHICH DO NOT PERSIST INTO
THE NEXT RUNS...SO WILL NOT JUMP ONTO THIS IDEA YET. FORECAST GRIDS
STILL LEAN TOWARD THE 00Z GFS. WOULD PREFER TO LEAN MORE TOWARD THE
SLOWER ECMWF...BUT AM SOMEWHAT CONSTRAINED BY NEIGHBORING OFFICES.
THE 00Z GFS SLOWLY MOVES THE LOW CENTER ACROSS 130W TONIGHT...WHILE
THE PLUME OF SUBTROPICAL MOISTURE GETS ENTRAINED INTO THE SOUTHEAST
QUADRANT. THE ALEUTIANS SHORTWAVE ZIPS BY TO THE NORTH
TUESDAY...LEAVING THE CUTOFF LOW BEHIND RATHER THAN PHASING WITH IT
AS WAS SHOWN IN THE MODELS LAST WEEK. THE 00Z GFS SEEMS TO SPLIT THE
SUBTROPICAL MOISTURE PLUME INTO TWO FINGERS...ONE OF WHICH RACES OFF
TO THE EAST OVER ARIZONA...AND ONE OF WHICH DEVELOPS INTO A BAND OF
HEAVY PRECIP THAT TARGETS THE SOUTHERN CALIFORNIA COASTAL AND
MOUNTAIN AREAS TUESDAY NIGHT. THIS FINGER OF MOISTURE STILL HAS THE
POTENTIAL TO BRING SIGNIFICANT PRECIP TO THE SIERRA...AND SNOW
LEVELS WILL FALL AS THE LOW MOVES INLAND...SO THE WINTER STORM WATCH
STILL LOOKS GOOD. THE LOW CENTER SLUGGISHLY MOVES OVER CALIFORNIA
AND CENTRAL NEVADA WEDNESDAY INTO THANKSGIVING MORNING AS NORTHERN
STREAM RIDGING DEVELOPS OVER BRITISH COLUMBIA AND ALBERTA...WITH
PRECIP CHANCES CONTINUING AND TEMPERATURES TAKING A TUMBLE. THE
ECMWF IS ABOUT 6-12 HOURS SLOWER AND ABOUT 200 MILES FARTHER SOUTH
WITH THE LOW TRACK DURING THIS PERIOD...MEANING LOWER THAN NORMAL
CONFIDENCE IN THE DETAILS. THE OVERALL MESSAGE REMAINS THE
SAME...BIG CHANGES ON THE WAY.

.LONG TERM...QUICK LOOK AT 24/06Z GFS PUTS IT CLOSER TO THE 24/00Z
ECMWF IN PLACING THE UPPER LOW OVER SOUTHERN NEVADA THURSDAY MORNING
WHILE OLDER 00Z RUN HAD IT FURTHER NORTH. IN ANY CASE STICKING CLOSE
TO SLIGHTLY FASTER GFS SPEED OF THE OLDER 00Z RUN. I DID LOWER POPS
SOME ON THURSDAY AND FRIDAY MORNING AS SYSTEM EXITS THE AREA. WRAP
AROUND AND LINGERING MOISTURE WILL STILL LEAVE A SLIGHT CHANCE TO
CHANCE OF PRECIPITATION OVER CWA WITH BEST AREA BEING MOHAVE COUNTY.

IT IS THE SECOND SYSTEM DUE TO APPROACH THE REGION FROM THE NORTH
FRIDAY AFTERNOON AND EVENING THAT IS THE TOUGHER FORECAST. MODELS
STILL FAR APART ON SOLUTION INITIALLY BUT THE GFS IS STILL DRAWING
CLOSER TO THE ECMWF SOLUTION...WHICH IS MOSTLY AN INSIDE SLIDER
SYSTEM THAT IS DRIER AND MORE OF A WIND PROBLEM FORECAST. FOR NOW
HAVE LEFT THE POPS ALONE FOR FRIDAY AFTERNOON AS GFS STAYING
CONSISTENT ON BRINGING A BIT OF MOISTURE TO THE AREA EVEN WITH ITS
LATEST FURTHER EAST TRAJECTORY. HOWEVER...AFTER A QUICK LOOK AT 06Z
RUN AND IF THE NEXT RUN CONTINUES THE EASTWARD MOVEMENT OF SYSTEM
WILL NEED TO LOWER POPS. DID UP THE WINDS FRIDAY AND SATURDAY AS
BOTH MODELS INDICATE HIGH PRESSURE MOVING IN BEHIND LOW/TROUGH AND
TIGHTENING GRADIENTS. DID NOT INCREASE TO BREEZY LEVELS. IF ECMWF
DOES LOOK TO BE THE BETTER SOLUTION STRONGER WINDS WILL LIKELY BE
NEEDED IN GRIDS AND IN TEXT VERBIAGE FOR FRIDAY/SATURDAY WITH THE
DRIER INSIDE SLIDER ECMWF SCENARIO.

SUNDAY ONWARDS THEIR IS SOMEWHAT BETTER MODEL AGREEMENT AS LOW DROPS
SOUTH OF OUR CWA. ECMWF HAS IT FURTHER SOUTH AND OVER GULF OF
CALIFORNIA WHILE GFS IS OFF THE WEST COAST OF BAJA. IN ANY CASE IT
WILL MAKE FOR LOWER POPS IN OUR AREA AND A SLOW WARMING TREND BEGINS.
&&

.AVIATION...FOR MCCARRAN...LIGHT SOUTHWEST WINDS THIS EARLY MORNING
WILL GIVE WAY TO LIGHT AND VARIABLE WINDS LATER THIS MORNING AND
AFTERNOON. CHANGE STILL ON TAP BEGINNING TONIGHT AS CLOUD COVER
INCREASES. TUESDAY NIGHT WILL SEE CEILINGS LOWER TO NEAR 5000 FEET
AND SEE RAIN SHOWERS AROUND THE VALLEY ON INTO WEDNESDAY. THURSDAY
AND EARLY FRIDAY WILL SEE A REPRIEVE BEFORE ANOTHER SYSTEM LATE
FRIDAY BRINGS A CHANCE FOR MORE RAIN AND LOWER CEILINGS... BUT
UNCERTAINTY IS HIGH AS TO HOW MOIST IT WILL BE.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GENERALLY LIGHT AND VARIABLE WINDS ALONG WITH HIGH
LEVEL CIRRUS TO CONTINUE THROUGH TODAY. CHANGE STILL ON TAP
BEGINNING TONIGHT AS CLOUD COVER INCREASES. TUESDAY NIGHT WILL SEE
CEILINGS LOWER TO NEAR 5000 FEET AND SEE RAIN SHOWERS AROUND THE
VALLEY ON INTO WEDNESDAY. THURSDAY AND EARLY FRIDAY WILL SEE A
REPRIEVE BEFORE ANOTHER SYSTEM LATE FRIDAY BRINGS A CHANCE FOR MORE
RAIN AND LOWER CEILINGS...BUT UNCERTAINTY IS HIGH AS TO HOW MOIST IT
WILL BE.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
     EVENING FOR CAZ519-521.
&&

MORGAN/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 24, 5:12 AM PST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
512 AM PST MON NOV 24 2008

CAZ519-521-250800-
EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-
512 AM PST MON NOV 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PACIFIC STORM SYSTEM WILL BRING SIGNIFICANT SNOW TO THE HIGHER
ELEVATIONS TUESDAY AND WEDNESDAY...AND A WINTER STORM WATCH IS IN
EFFECT. FOR MORE DETAILS...PLEASE REFER TO PRODUCT RNOWSWVEF.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...BUT MAY BE
REQUIRED TUESDAY OR WEDNESDAY. SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ520-522>527-NVZ014>022-250800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-OWENS VALLEY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
512 AM PST MON NOV 24 2008 /612 AM MST MON NOV 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PACIFIC STORM SYSTEM WILL SPREAD VALLEY RAIN AND MOUNTAIN SNOW
OVER THE REGION TUESDAY THROUGH THANKSGIVING DAY. LOCALLY
SIGNIFICANT RAINFALL AND SNOWFALL AMOUNTS ARE POSSIBLE. A FEW
THUNDERSTORMS WILL ALSO BE POSSIBLE ALONG AND SOUTHEAST OF
INTERSTATE 15 WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...BUT MAY BE
REQUIRED TUESDAY OR WEDNESDAY. SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.

MORGAN

Nearby

Winter Storm Warnings in California, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.